# SDR CALA2022013100279

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) FWD CABIN FLOOR BEAM -Y765 BETWEEN FR16/FR20 HA S CORROSION. DOT 52-68.() REMOVED AND REPLACED CABIN FLOOR BEAM P# D5311278220201 IAW SRM 51-42-11. AT MAIN CABIN FLOOR FROM FR12 TO FR24 -Y765 FORM 44-00 08 ATTACHED. WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MO BILE AT BFM ON NR# 0023134
